# SDR UPS04242260

- Difficulty date: April 6, 2004
- Submitted: April 23, 2004
- Operation: Air carrier
- Aircraft: N926UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19233
- Aircraft time: 52,009 hours, 38,746 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C LT 950 FITTING LWR SPLICE ANGLE HAS SUSPECT CORROSION UNDER THE ANGLE.  ANGLE WAS ALSO FOUND CORRODED AFTER REMOVAL.  ANGLE REPLACED AND BS 950 REPAIR CARRIED OUT IAW SRM 51-20-1 AND SMRO EO 2004-027-002. UPS ENGINEERING FILE NR B727-5310-20302-A
